Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 19, Number 2

All articles in this issue are freely accessible.

Configurations, braids, and homotopy groups
A. J. Berrick, F. R. Cohen, Y. L. Wong and J. Wu.
J. Amer. Math. Soc. 19 (2006), 265-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2188127
Variations of Hodge structures of a Teichmüller curve
Martin Möller.
J. Amer. Math. Soc. 19 (2006), 327-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2188128
Global $F$-regularity of Schubert varieties with applications to $\mathcal{D}$-modules
Niels Lauritzen, Ulf Raben-Pedersen and Jesper Funch Thomsen.
J. Amer. Math. Soc. 19 (2006), 345-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2188129
$L^{p}$ boundedness of discrete singular Radon transforms
Alexandru D. Ionescu and Stephen Wainger.
J. Amer. Math. Soc. 19 (2006), 357-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2188130
Shrinkwrapping and the taming of hyperbolic 3-manifolds
Danny Calegari and David Gabai.
J. Amer. Math. Soc. 19 (2006), 385-446
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2188131
The border rank of the multiplication of $2×2$ matrices is seven
J. M. Landsberg.
J. Amer. Math. Soc. 19 (2006), 447-459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2188132
Operads and knot spaces
Dev P. Sinha.
J. Amer. Math. Soc. 19 (2006), 461-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2188133
Curvature and injectivity radius estimates for Einstein 4-manifolds
Jeff Cheeger and Gang Tian.
J. Amer. Math. Soc. 19 (2006), 487-525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2188134